# SDR SWAA2023080174796

- Difficulty date: July 3, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT. TRANSITION ANGLE HAS CORROSION IN AND AROUND N/P HOLES BS727I-727J.<[01] REMOVED LIGHT SURFACE CORROSION AFT CARGO R/H TRANSITION ANGLE FROM STA. 727H-727I PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .006 AND REMAINING THICKNESS .034 PER SRM 53-00-53-1A-2.;[02] CORRECTION ON LINE 1. REMOVED LIGHT SURFACE CORROSION AFT CARGO R/H TRANSITION ANGLE FROM STA. 727I-727J PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .006 AND REMAINING THICKNESS .034 PER SRM 53-00-53-1A-2.;[03] FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPAIR ON NON-ROUTINE TTG8Q00M0H7M FROM STA. 727+4 TO 767.;[04] VERIFIED C/A # 2 (TECHNICIAN); 06-JUL-2023 20:22 UTC CORRECTION ON LINE 1. REMOVED LIGHT SURFACE CORROSION AFT CARGO R/H TRANSITION ANGLE FROM STA. 727I-727J PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .006 AND REMAINING THICKNESS .034 PER SRM 53-00-53-1A-2.;[05] VERIFIED C/A # 3 : (TECHNICIAN); 06-JUL-2023 22:57 UTC FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPAIR ON NON-ROUTINE TTG8Q00M0H7M FROM STA. 727+4 TO 767.
